Turkish Journal of Mathematics

263.005 85.887

Manuscript Submission & Evaluation System

 

Editor-in-Chief

Prof. Dr. Adnan TERCAN

Hacettepe University, Turkey


Editorial Board

Editors and Referees


Turkish Journal of Mathematics is published 6 times a year.

The Turkish Journal of Mathematics is included in the Science Citation Index Expanded (SCI-E) (2012 Impact Factor: 0.457)


Abstracting and Indexing


Head of the Department: Adnan BAHADIR

Technical Coordinator: Yücel UYAR

Journal Administrator: Adem ULUDAĞ

English Editors: Russell FRASER, Leslie DEMİR


I want to be informed by email when new issues are published



Year: 2015 Volume: 39 Issue: 4

Table of Contents

Articles

Warped product skew semi-invariantsubmanifolds of order $1$ of a locallyproduct Riemannian manifold PDF
HAKAN METE TAŞTAN
Invariant distributions and holomorphic vector fields in paracontact geometry PDF
MIRCEA CRASMAREANU, LAURIAN IOAN PISCORAN
On zeros of certain Dirichlet polynomials PDF
KAJTAZ H. BLLACA
Stability of compact Ricci solitons under Ricci flow PDF
MINA VAGHEF, ASADOLLAH RAZAVI
A note on m-embedded subgroups of finite groups PDF
JUPING TANG, LONG MIAO
Groups with the given set of the lengths of conjugacy classes PDF
NEDA AHANJIDEH
Approximate duals and nearly Parseval frames PDF
MORTEZA MIRZAEE AZANDARYANI
Random process generated by the incomplete Gauss sums PDF
EMEK DEMİRCİ AKARSU
Some identities for the Glasser transform and their applications PDF
FARUK UÇAR
On the computation of generalized division polynomials PDF
ÖMER KÜÇÜKSAKALLI
Existence of solutions for a first-order nonlocal boundary value problem with changing-sign nonlinearity PDF
ERBİL ÇETİN, FATMA SERAP TOPAL
On certain minimal non-$\mathfrak{Y}$-groups for some classes $\mathfrak{Y}$ PDF
AHMET ARIKAN, SELAMİ ERCAN
The prime tournaments $T$ with $\mid\! W_{5}(T) \!\mid = \mid\! T \!\mid -2$ PDF
HOUMEM BELKHECHINE, IMED BOUDABBOUS, KAOUTHAR HZAMI
The strong ``zero-two" law for positive contractions of Banach--Kantorovich $L_p$-lattices PDF
INOMJON GANIEV, FARRUKH MUKHAMEDOV, DILMUROD BEKBAEV


ISSN: 1303-6149